# SDR AALA200803130

- Difficulty date: December 17, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 57,203 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024092008
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR HAS MISSING LENS.  REPLACED LENS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
